# SDR DALA2024042904768

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 79,824 hours, 10,280 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 R2 DOOR ACTUATOR EMERGENCY RESERVOIR PRESSURE LOW. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. (5872112)
